Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Direct and inverse problems of the wave diffraction by screens with arbitrary finite inhomogeneities

V. V. Lozhechko / Yu. V. Shestopalov

Department of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119899, Russia

Institute of Engineering Sciences, Physics, and Mathematics, Karlstad University, Karlstad, S-651 88, Sweden. E-mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 6, Pages 643–654, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403322759697,

Publication History

Published Online:

We consider direct and inverse diffraction problems for a class of domains with noncompact boundaries that arise in mathematical models of the wave scattering by planar screens with arbitrary finite inhomogeneities. We prove the unique solvability of the direct problems in the Sobolev spaces. The inverse problems are formulated and uniqueness of reconstructing the permittivity and the shape of the scatterer from the scattering data is proved.

Comments (0)

Please log in or register to comment.